Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of prime Noetherian P. I. rings and a theorem of Mori-Nagata


Author: Amiram Braun
Journal: Proc. Amer. Math. Soc. 74 (1979), 9-15
MSC: Primary 16A38
MathSciNet review: 521864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a noetherian prime p.i. ring, C the center of R and $ \bar C$ its normalization. It is proved that R is integral over its center iff $ \bar C$ is a Krull domain. We also give a simple proof for the following theorem [7]: The normalization of a commutative noetherian domain is Krull.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38

Retrieve articles in all journals with MSC: 16A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521864-6
PII: S 0002-9939(1979)0521864-6
Article copyright: © Copyright 1979 American Mathematical Society